Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 118, NWS Topeka, KS

June 1, 2011Geary County, Riley County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 1, 2011, 11:56 PM CDT for Geary County, Riley County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 11:56 PM CDT (04:56 UTC)
Expired
Jun 2, 2011, 12:45 AM CDT
In force
49 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Geary County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 54 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 12:16 AM CDTTSTM WND GST 653 Nnw Junction City, KSESTIMATED 60 TO 65 MPH WITH ZERO VISIBILITY.
Jun 2, 12:20 AM CDTTSTM WND DMG1 S Junction City, KSSMALL TREE DOWNED NEAR I-70 AND WASHINGTON STREET
Jun 2, 12:20 AM CDTHAIL 0.883 Nnw Junction City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 4:45 PM CDTTornado WatchSPC7 hr
Jun 1, 11:49 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1634 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS53 KTOP 020456
SVRTOP
KSC061-161-020545-
/O.NEW.KTOP.SV.W.0118.110602T0456Z-110602T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1156 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 1245 AM CDT

* AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DESTRUCTIVE WINDS OF 70 TO 80 MPH. THIS STORM WAS LOCATED 17 MILES 
  WEST OF JUNCTION CITY...OR 6 MILES NORTHEAST OF ABILENE...MOVING   
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...
  GRANDVIEW PLAZA...
  OGDEN...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 290 AND 315.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH....AND SHELTER INSIDE A STRONG BUILDING ON THE
LOWEST FLOOR AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3903 9696 3913 9696 3917 9651 3887 9650
      3888 9693 3897 9693 3897 9697 3901 9697
TIME...MOT...LOC 0456Z 262DEG 34KT 3899 9711
WIND...HAIL 70MPH 1.00IN

$$
1 follow-up statement
546 
WWUS53 KTOP 020516
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1216 AM CDT THU JUN 2 2011

KSC061-161-020545-
/O.CON.KTOP.SV.W.0118.000000T0000Z-110602T0545Z/
RILEY-GEARY-
1216 AM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT 
FOR GEARY AND SOUTHERN RILEY COUNTIES...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DESTRUCTIVE WINDS OF 70 TO 80 MPH.  THIS STORM WAS 
LOCATED 4 MILES WEST OF JUNCTION CITY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...GRANDVIEW PLAZA...FORT RILEY AIRFIELD...OGDEN AND
EXTREME SOUTH CENTRAL MANHATTAN.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 290 AND 315.

AT 1215 AM...SPOTTERS NEAR THE MILFORD DAM IS REPORTING 60 TO 65 MPH 
WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH...AND SHELTER INSIDE A STRONG BUILDING ON THE
LOWEST FLOOR AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3903 9696 3913 9696 3917 9651 3887 9650
      3888 9693 3897 9693 3897 9697 3901 9697
TIME...MOT...LOC 0515Z 260DEG 35KT 3904 9686
WIND...HAIL 70MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:51 PM CDT, 8 hours 5 minutes earlier.

Area forecast discussion, Jun 1, 3:51 PM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
351 PM CDT WED JUN 1 2011

.DISCUSSION...

TONIGHT AND TOMORROW...

MAIN CONCERN IS ONGOING CONVECTION.

PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED VERY SLOWLY
NORTHEAST OVER THE PAST FEW HOURS. RAINFALL AMOUNTS OF OVER TWO
INCHES HAVE BEEN RECEIVED. VERY LITTLE UPPER FLOW HAS LIMITED STORMS
ABILITY TO ORGANIZE SO EXPECT MOSTLY HEAVY RAIN WITH A LIMITED HAIL
THREAT. ADDITIONAL STORMS MAY FIRE THIS EVENING IN VICINITY OF WARM
FRONT AS IT MOVES NORTH. BEHIND THE FRONT...CONVECTIVE THREAT
DIMINISHES AND THURSDAY WILL SEE TEMPERATURES ABOUT 10 DEGREES ABOVE
NORMAL WITH GUSTY SOUTH WINDS AS THE ARE REMAINS FIRMLY ENTRENCHED
IN THE WARM SECTOR. KWH

UPPER RIDGE AXIS REMAINS OVER MID AMERICA THROUGH MOST OF THE
REST OF THE FORECAST PERIOD. DIFFICULT TO PICK OUT BETTER CHANCES
FOR PRECIP AS WE REMAIN JUST SOUTH OF STRONGER WESTERLIES. BEST
CHANCES WORTH MENTIONING APPEAR TO BE FRI NIGHT IN NC KS AND SAT
NIGHT ACROSS FAR NORTHERN TIER OF COUNTIES AS MCS COULD DEVELOP
OVER NEBRASKA EACH NIGHT...WITH A POSSIBILITY OF REMNANTS
AFFECTING NORTHERN COUNTIES.

ADDITIONAL PRECIP CHANCE COULD BE POSSIBLE BY THE MIDDLE OF NEXT
WEEK AS TROPICAL MOISTURE PLUME COMING IN FROM THE SOUTHEAST...AND
ANY WEAK DISTURBANCE COULD SET OFF ISOLATED MAINLY AFTERNOON
THUNDERSTORMS. AT THIS TIME HAVE NOT ADDED THUNDERSTORM CHANCES
THAT FAR OUT FOR EASTERN KS AS CONSIDERABLE UNCERTAINTY EXISTS.

OTHERWISE...TEMPERATURES WILL BE SUMMERLIKE WITH LOWS IN THE 60S
TO LOWER 70S AND HIGHS IN THE 80S TO LOWER 90S. 60

&&

.AVIATION...

VFR CONDITIONS EXPECTED FOR THE TAF PERIOD. SHOWERS AND
THUNDERSTORMS ARE CURRENTLY MOVING THROUGH MHK AND WILL EFFECT TOP
AND FOE IN THE NEXT FEW HOURS. CEILINGS AND VISIBILITY COULD
BRIEFLY DROP TO MVFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS.
PRECIP SHOULD MOVE EAST OF THE TAF SITES BY SUNSET WITH GUSTY
SOUTHERLY WINDS DURING THE DAY TOMORROW.

ANDERSON

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 5:05 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT WED JUN 1 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-021000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
505 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS EVENING...WITH
SOME THUNDERSTORMS EXPECTED TO BE SEVERE.  THERE IS A CHANCE FOR AN
ISOLATED TORNADO OVER NORTH CENTRAL KANSAS THIS EVENING.
ADDITIONALLY...HAIL OF GOLFBALL SIZE OR LARGER AND VERY HEAVY RAIN
CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE
SATURDAY NIGHT...MAINLY TO THE NORTH OF INTERSTATE 70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Jun 1, 10:39 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             3 WSW ABILENE           38.90N 97.26W
06/01/2011  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

JB
Local storm report, Jun 1, 10:46 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     ABILENE                 38.92N 97.21W
06/01/2011  M64 MPH          DICKINSON          KS   AWOS

            SUSTAINED WIND SPEED OF 54 MPH

&&

JB
Local storm report, Jun 1, 11:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1100 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       TESCOTT                 39.01N 97.88W
06/01/2011  M2.10 INCH       OTTAWA             KS   PUBLIC

            STORM TOTAL FROM 1015 PM TO 1100 PM CDT

&&

JB
Local storm report, Jun 1, 11:06 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1106 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HEAVY RAIN       6 E CLIFTON             39.57N 97.17W
06/01/2011  E2.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

            CREEKS AND DITCHES ARE BANK FULL.

&&

JB
Special weather statement, Jun 1, 11:10 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 PM CDT WED JUN 1 2011

KSZ034-020500-
OTTAWA-
1110 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA COUNTY...

THROUGH MIDNIGHT CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 10 MPH
ACROSS PORTIONS OF SOUTHERN OTTAWA COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BENNINGTON AND NILES.

A FLASH FLOOD WARNING REMAINS IN EFFECT. IF WATER IS RISING...MOVE
TO HIGHER GROUND AND NEVER DRIVE ACROSS ROADS COVERED BY WATER.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.

&&

LAT...LON 3908 9779 3915 9737 3896 9737 3895 9778
      3896 9781
TIME...MOT...LOC 0409Z 263DEG 8KT 3900 9766
Local storm report, Jun 1, 11:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     SOLOMON                 38.92N 97.36W
06/01/2011  E60 MPH          DICKINSON          KS   PUBLIC

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:04 PM CDTTornado WarningTOPCloud, Republic, Washington41 min
Jun 1, 7:13 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
Jun 1, 7:28 PM CDTSevere Thunderstorm WarningTOPClay, Pottawatomie, Riley47 min
Jun 1, 7:44 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington46 min
Jun 1, 7:59 PM CDTSevere Thunderstorm WarningTOPDickinson46 min
Jun 1, 8:02 PM CDTSpecial Weather StatementTOPWabaunsee28 min
Jun 1, 8:05 PM CDTTornado WarningTOPRepublic, Washington25 min
Jun 1, 8:16 PM CDTFlash Flood WarningTOPCloud, Republic3 hr
Jun 1, 8:21 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee21 min
Jun 1, 8:26 PM CDTTornado WarningTOPDickinson34 min
Jun 1, 9:04 PM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Jun 1, 9:19 PM CDTSevere Thunderstorm WarningTOPDickinson56 min
Jun 1, 9:26 PM CDTRiver Flood WarningTOPRiley24 hr
Jun 1, 9:36 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington39 min
Jun 1, 9:46 PM CDTSevere Thunderstorm WarningTOPDickinson29 min
Jun 1, 9:52 PM CDTSevere Thunderstorm WarningTOPOttawa38 min
Jun 1, 10:12 PM CDTSevere Thunderstorm WarningTOPDickinson63 min
Jun 1, 10:13 PM CDTSevere Thunderstorm WarningTOPClay, Riley, Washington47 min
Jun 1, 10:24 PM CDTTornado WarningTOPClay36 min
Jun 1, 10:35 PM CDTFlash Flood WarningTOPClay, Cloud, Riley, Washington4 hr
Jun 1, 11:04 PM CDTFlash Flood WarningTOPOttawa4 hr
Jun 1, 11:10 PM CDTSpecial Weather StatementTOPOttawa50 min
Jun 1, 11:12 PM CDTFlash Flood WarningTOPCloud, Republic2 hr
Jun 1, 11:17 PM CDTRiver Flood WarningTOPClay, Cloud22 hr
Jun 1, 11:28 PM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley6 hr
Jun 1, 11:40 PM CDTSevere Thunderstorm WarningTOPDickinson65 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningTOPDickinson54 min
Jun 2, 12:22 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley23 min
Jun 2, 12:40 AM CDTAreal Flood WarningTOPCloud, Republic6 hr
Jun 2, 12:42 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee48 min
Jun 2, 12:48 AM CDTAreal Flood AdvisoryTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee117 min
Jun 2, 1:18 AM CDTSpecial Weather StatementTOPJackson42 min
Jun 2, 1:19 AM CDTFlash Flood WarningTOPCloud, Ottawa6 hr
Jun 2, 1:24 AM CDTRiver Flood WarningTOPOttawa6 days
Jun 2, 1:24 AM CDTRiver Flood WarningTOPClay5 days
Jun 2, 1:38 AM CDTSevere Thunderstorm WarningTOPCloud22 min
Jun 2, 2:19 AM CDTRiver Flood WarningTOPCloud4 days
Jun 2, 3:07 AM CDTRiver Flood WarningTOPDickinson56 hr
Jun 2, 3:20 AM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Jun 2, 5:47 AM CDTAreal Flood WarningTOPClay, Dickinson, Geary, Pottawatomie, Riley4 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPShawnee24 hr
Jun 2, 5:53 AM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee24 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPOttawa39 hr
Jun 2, 6:06 AM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline6 days
Jun 2, 6:46 AM CDTAreal Flood WarningTOPCloud, Ottawa, Republic4 hr
Jun 2, 7:05 AM CDTFlash Flood WarningTOPPottawatomie, Riley115 min
Jun 2, 7:26 AM CDTRiver Flood WarningTOPJackson, Shawnee14 hr
Jun 2, 7:31 AM CDTRiver Flood WarningTOPWashington6 hr
Jun 2, 7:40 AM CDTRiver Flood WarningTOPCloud24 hr
Jun 2, 7:42 AM CDTRiver Flood WarningTOPPottawatomie27 hr
Jun 2, 8:44 AM CDTRiver Flood WarningTOPPottawatomie13 hr
Jun 2, 8:59 AM CDTFlash Flood WarningTOPPottawatomie, Riley6 hr
Jun 2, 9:29 AM CDTAreal Flood WarningTOPClay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more12 hr
Jun 2, 10:19 AM CDTRiver Flood WarningTOPOttawa, Saline4 days
Jun 2, 10:19 AM CDTRiver Flood WarningTOPDouglas, Jefferson33 hr
Jun 2, 11:06 AM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee6 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson36 hr
Jun 2, 11:11 AM CDTRiver Flood WarningTOPDouglas, Jefferson, Shawnee18 hr
Jun 2, 12:47 PM CDTRiver Flood WarningTOPPottawatomie, Wabaunsee9 hr
Jun 2, 2:48 PM CDTAreal Flood WarningTOPPottawatomie, Riley6 hr
Jun 2, 4:36 PM CDTAreal Flood WarningTOPJackson, Jefferson, Pottawatomie, Shawnee5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.